# SDR AALA20170105009

- Difficulty date: January 5, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 147A57124
- Condition: Corroded
- Location: Bs 1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UPPER FLANGE AT BS 1023 BULKHEAD AND APPROXIMATELY RBL 43 IS CORRODED.  REMOVED AND REPLACED BULKHEAD WEB IAW 51-00-05, SRM 51-40-02, AND DRAWING 147A5700.
